Please login or register.

Login with username, password and session length
Advanced search  

News:

Not a Forum member? You can still subscribe to our Free Newsletter

media

Author Topic: Vaginal atrophy - Vagifem and Ovestin making vulva sore  (Read 2850 times)

BooBoo21

  • Member
  • *
  • Posts: 12
Vaginal atrophy - Vagifem and Ovestin making vulva sore
« on: April 06, 2023, 06:15:05 PM »

Hello all,

I started on Ovestin for vaginal atrophy 7 months ago and it initially gave some relief although very messy (I thought), I became very very sore a couple of weeks later, so I was given Vagifem with ovestin on vulva and it is still very sore.  It feels like I am swollen (I am not), burning and that I am dry still (but most of the time I am not).  I started systemic HRT 5 months ago but this does not seemed to have helped the atrophy.  Otherwise, I can tolerate all other symptoms fro peri menopause.  I am still having periods and I am 55.   I am wondering if I am allergic or irritated by the fillers in ovestin and vagifem and maybe estring will help.  I also use Yes VM and Sylk when needed.  It is most uncomfortable and I worry I am making things worse with so much going on down there.  I am sue a blood test next week to ascertain if I am absorbing the oestrogen. Does this sound familiar to anybody and help or advice would be gratefully received.  I thought I was an intelligent women and that I may have got flushes, night sweats and erratic periods but nothing about Vaginal dryness, boy have I been educated, x
Logged